1 doctor weighed in:

Im on doxycycline and now I have a yeast infection. I'm on meds. Now i realized i have chancres on my vagina? And one side is swollen, is this herpes

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: See an OB/GYN

You have several problems in progress all at the same time.
Unclear why you are on doxycycline, but that is what has predisposed you to yeast infection. If you have genital herpes that may need to be treated aggressively and you will need prescription. Also, you may have been exposed to std and should be tested for hiv, syphilis, etc.

In brief: See an OB/GYN

You have several problems in progress all at the same time.
Unclear why you are on doxycycline, but that is what has predisposed you to yeast infection. If you have genital herpes that may need to be treated aggressively and you will need prescription. Also, you may have been exposed to std and should be tested for hiv, syphilis, etc.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors